Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: Hives

  1. #1
    Senior Member Miki's Avatar
    Join Date
    Oct 2005
    Location
    Toronto, Canada
    Posts
    428

    Default Hives

    ive already had sever acne..still battling rosacea...i have KP on my arms... a slight case of seb dermatitis....and know im starting to develop hives.. ahh it doesent get any better :P


    this has just started in the last couple of months...and it seems to happen whenever im working out(not even strenous)...but i start getting these red severly itchy welts/patches on my chest and stomach...whats up with that? what could be causing this? is it possibly because its winter time?

  2. #2
    Senior Member
    Join Date
    Dec 2005
    Location
    Sweden
    Posts
    416

    Default

    are you taking antibiotics, or have for a long time? I started getting hives on my neck after using antibiotics for a year, they dissapeared when I stopped using it.

  3. #3
    Senior Member Miki's Avatar
    Join Date
    Oct 2005
    Location
    Toronto, Canada
    Posts
    428

    Default

    no antibiotics......they just started appearing within the last couple of months...and i noticed i get em alot under physical stress(especially when im excerting myself ) i don't think the winter months are helping either. im like some sort of walking dermatological condition.

  4. #4
    Senior Member
    Join Date
    Dec 2005
    Location
    Sweden
    Posts
    416

    Default

    hmm when I think about it, I got the hives on my neck during the period when my rosacea was its worst, and when I was under an extreme amount of stress due to the state my rosacea was in. I still believe it was the antibiotics that made them appear in the first place, cause I havenīt had them after I stopped taking it, even though I am exposed to alot of stress sometimes nowadays too. However, I think the rosacea makes hives worse...I'm not making sense at all am I?

  5. #5
    Senior Member Miki's Avatar
    Join Date
    Oct 2005
    Location
    Toronto, Canada
    Posts
    428

    Default

    hives(urticaria), rosacea, dermatitis these are all related conditions...and im not so sure that having these conidtions at one time is just a coincidence. well anyway from the reading the net right know i have exactly what is called "exercise urticaria".

  6. #6
    Moderator phlika29's Avatar
    Join Date
    Apr 2006
    Location
    Dorset, UK
    Posts
    8,371

    Default

    When I used to do high impact aerobics I would have something like this by the ned of the class. I decided I must be allergic to my own sweat or something. Typical :? . In the end it was just making things too bad and I changed to low impact pilates and that is where I have stayed.

  7. #7
    Senior Member Miki's Avatar
    Join Date
    Oct 2005
    Location
    Toronto, Canada
    Posts
    428

    Default

    Quote Originally Posted by phlika29
    When I used to do high impact aerobics I would have something like this by the ned of the class. I decided I must be allergic to my own sweat or something. Typical :? . In the end it was just making things too bad and I changed to low impact pilates and that is where I have stayed.

    sounds like cholinergic urticaria(excercise hives)....alot of hive triggers seem to be quite similiar to that of roscaea triggers.

  8. #8
    Senior Member
    Join Date
    Jul 2006
    Location
    Melbourne, Australia
    Posts
    679

    Default

    http://www.dermnetnz.org/reactions/urticaria.html

    There is really good information here on all the different types of hives, what causes them and how they can be treated..so hopefully this helps.
    ______________
    29, Flushing.
    Tried: Propranolol, Clonidine, Dorxy, Finacea, IPL, Betablockers, NSAIDs.
    Now: Avanza, V-beam, H1, H2, Rosex, Singulair, Friendly food diet.

  9. #9
    Senior Member
    Join Date
    Aug 2006
    Location
    USA
    Posts
    815

    Default

    When I get "hot" or "sweaty" like mowing lawn on hot day...anything strenous I get these also....went to deerm for it and was tolld it is prickly heat....but I get it in winter also...itchy... awful...and in the exact same places you mentioned.

    They injected the sites with steriods it was soo bad and then I had to use a topical to get it under control....I always have one on hand as it can jump up at a moments notice!
    Dx 1998

  10. #10
    Senior Member PA Dancer's Avatar
    Join Date
    May 2007
    Posts
    348

    Default

    My sister was dx with Chronic Idiopathic Uticaria....which basically means unknown hives all the time.

    We now know her skin will welt/hive in combination of heat and pressure.
    ex...if she sits leaning up against a chair when it's hot...she will have the shape of whatever she was leaning against in a raised hive/welt. It gets red and itchy.

    She had a doc put her on a steroid years ago and it did nothing.

    When we lived in San Diego, she saw a military doctor, that took one look at her and said you have....it's very common in cuba...(or somewhere like that)

    The doc told her that the doc that put her on steroid (histimine) was very close and should have put her on an anti-histimine.
    The doc gave her Claritin and it worked wonderfully!

Similar Threads

  1. Seb derm, rash, and hives
    By chryssie6 in forum General rosacea questions
    Replies: 1
    Last Post: 18th February 2013, 08:01 AM
  2. Some help with residual facial hives
    By christine123 in forum Topical and oral products (non-prescription)
    Replies: 3
    Last Post: 17th April 2010, 12:58 PM
  3. Lemon juice/salt water and HIVES?
    By Privatescreen33 in forum General rosacea questions
    Replies: 6
    Last Post: 6th July 2006, 08:15 PM
  4. hives itchy bumps with rosacea
    By Angelina in forum General rosacea questions
    Replies: 5
    Last Post: 5th July 2005, 02:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •